Vladimir Gilelevich Maz'ya (On the occasion of his 70th anniversary)

M. V. Anolik, Y. D. Burago, Y. K. Dem'yanovich, S. V. Kislyakov, V. P. Khavin, G. A. Leonov, N. F. Morozov, S. V. Poborchii, N. N. Ural'tseva, N. A. Shirokov

Research output: Contribution to journalArticlepeer-review

Original languageEnglish (US)
Pages (from-to)287-289
Number of pages3
JournalVestnik St. Petersburg University: Mathematics
Issue number4
StatePublished - Dec 1 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this